# SDR ZZDA2009144

- Difficulty date: May 1, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2784
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR SLIDE IS PARTIALLY OUT OF POUCH.  REMOVED AND REPLACED R1 DOOR SLIDE PER 25-61-03 DUE TO BOTH INFLATION CABLE PINS PULLED.
